Osmosis for non-electrolyte solvents in permeable periodic porous media
Artikel i vetenskaplig tidskrift, 2016

The paper gives a rigorous description, based on mathematical homogenization theory, for flows of solvents with not charged solute particles under osmotic pressure for periodic porous media permeable for solute particles. The effective Darcy type equations for the flow under osmotic pressure distributed within the porous media are derived. The effective Darcy law contains an additional flux term representing the osmotic pressure. Coefficients in the effective homogenized equations are related to the values of the phenomenological coefficients in the Kedem-Katchalsky formulae (2).



Porous media

Darcy law


Alexey Geynts

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

A. Piatnitski

Narvik University College

Russian Academy of Sciences

Networks and Heterogeneous Media

1556-1801 (ISSN) 1556-181X (eISSN)

Vol. 11 3 471-499


Matematisk analys